# SDR 08FDEA02447

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 53,210 hours, 20,342 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: AMC71121
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT RUDDER FOUND CORROSION MODERATE ABOVE SKIN AND SUSPECT INNER SKIN.  REPAIRED AREA IAW SRM 55-10-00 VOL I FIG 2.
